Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

nerve damage for injection

my sister had an injection of Vitamin almost 4 weeks ago below her left thigh, the nurse hit a nerve and she suffered great pain, now her leg is most of the time numb and always cold, she cant sit and have difficulty walking, only laying down the hospital ran an ultrasound and said the S1 nerve is damaged but she should wait for MRI.. should we wait? or what to do please.. thanks
Asked On : Tue, 20 Apr 2010
Answers:  2 Views:  685
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Hello and welcome to Health Care Magic Forum, take neurobion tablets and consult a physiotherapist, give hot water fomentation for
3 minutes then cold water for 1 minute and carry on this chain ,the more you do ,the more you would get relieved.
Take some pain killer and take consultation with a neurologist,take care
Answered: Mon, 14 Nov 2011
I find this answer helpful
  Anonymous's Response

Go sue the hospital first and then do rest of the procedures

Answered: Tue, 27 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor